A variant of forward-backward splitting method for the sum of two monotone operators with a new search strategy

Bello Cruz, JY and Díaz Millán, Reinier 2015, A variant of forward-backward splitting method for the sum of two monotone operators with a new search strategy, Optimization, vol. 64, no. 7, pp. 1471-1486, doi: 10.1080/02331934.2014.883510.

Attached Files
Name Description MIMEType Size Downloads

Title A variant of forward-backward splitting method for the sum of two monotone operators with a new search strategy
Author(s) Bello Cruz, JY
Díaz Millán, ReinierORCID iD for Díaz Millán, Reinier orcid.org/0000-0001-6384-5949
Journal name Optimization
Volume number 64
Issue number 7
Start page 1471
End page 1486
Total pages 16
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2015
ISSN 0233-1934
1029-4945
Keyword(s) Science & Technology
Technology
Physical Sciences
Operations Research & Management Science
Mathematics, Applied
Mathematics
Armijo-type search
Maximal monotone operators
Splitting methods
Language eng
DOI 10.1080/02331934.2014.883510
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30133407

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 40 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 06 Jan 2020, 10:28:05 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.